# SDR 95ZZZX3388

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 971
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 23079009
- Condition: Failed
- Location: Rt Engine
- Part time: 8,746 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 4752 - RT GENERATOR FELL OFF LINE.  MAINTENANCE REPLACED RT STARTER/GENERATOR.  (X)
